# SDR HALA2018081600380

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 59,056 hours, 10,871 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: C166221LA03
- Part serial: C16221000997
- Condition: Malfunctioned
- Location: Stdby Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR LEFT HALF HAS GREY VERTICAL LINES TOP TO BOTTOM.   REMOVE AND REPLACED STDBY FLT DISPLAY INDICATOR IAW AMM 34-23-03. OPS CHECKED GOOD. NO FAULTS NOTED. OK FOR SERVICE.
